12-11-2003, 08:59 PM #1
Primobolan from China - Red Star, real??
Any of you seen this before? Real or fake? Any replies would be appreciated.
12-11-2003, 09:50 PM #2Originally Posted by RabidLassie
12-11-2003, 09:52 PM #3Originally Posted by ripsid
Thanks a lot man... that really helps me out. Why do you post this crap?
12-12-2003, 01:53 AM #4Originally Posted by RabidLassie
I'll say this, I don't believe my bottle looks like that!
12-12-2003, 08:51 AM #5
12-12-2003, 08:59 AM #6Originally Posted by dizzle
12-12-2003, 09:28 AM #7
the newer primo with butyrate ester stings a lot and needs to be cut with sterile oil 1:1. some people have gotten flu systems which is a good indication that something is working. Lab tests are available from RS but he doesn't wanted posted on any of the boards.
12-13-2003, 07:28 AM #8
it doesn't say han kuk on it.
12-13-2003, 02:27 PM #9
12-14-2003, 01:55 PM #10
more?Originally Posted by dizzle
Thanks but that doesn't really help. Anyone else seen this brand I have?
12-14-2003, 05:27 PM #11Originally Posted by RabidLassie
It's made with the butyrate which means that it's Red Star of China Gear! The previous stuff is what dizzle and I said it was Han Kuk red star china, which the both of us have. Red Star is only using butyrate for it's gear now and as diz said it's supposed to hurt like mfer! As far as someone using it, search for the primobolan thread and someone on there said he was using. PM him maybe he'll verify it for you.
12-14-2003, 05:50 PM #12Senior Member
- Join Date
- Aug 2002
- FL to NY
it is def red star gear but whether it has primo in it or not is another question.
i had there first batch tested and it contained no primo.
01-02-2004, 09:53 PM #13Originally Posted by H BOMB
did two injections, 1 cc each, 2 days apart, was laid up in bed for 4 days with fevers of up to 103 and pain at the inection sites like nothing i've ever felt before. i came close to calling 911 one night when i almost couldn't get out of bed. if anyone has ANY information on what might be in this please respond!
01-11-2004, 09:06 PM #14
note to self no rs primo
01-12-2004, 02:32 AM #15Originally Posted by RabidLassie
01-21-2004, 06:59 PM #16
Could just be an adverse reaction to a high amount of BA.
Ever thought of popping a few advil? Usually quells any problems I have from systemic inflamation due to BA.
Your symptoms sound BA related...just a thought.
01-22-2004, 07:32 AM #17Originally Posted by Thorazine
11-02-2004, 10:36 AM #18
bumping this up because I just received some of the same stuff is it any good??
11-02-2004, 09:05 PM #19
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)